MathSciNet Relay Station
MathSciNet bibliographic data
MR2933607 16W25 (47L35)
Li, Jiankui; Shen, Qihua Characterizations of Lie higher and Lie triple derivations on triangular algebras. J. Korean Math. Soc. 49 (2012), no. 2, 419–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement